# SDR SWAA2015051139524

- Difficulty date: May 7, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N396SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27690
- Aircraft time: 65,937 hours, 53,127 cycles
- System (JASC): 5240 · Service Doors
- Part: Web
- Part number: 6545871132
- Part serial: 002145
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER WEB AFT CORNER CRACKED ALONG THE EDGE OF THE STOP FITTING.  R & R DOOR IAW AMM & EA.
